Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print + Online
See all formats and pricing
More options …
Volume 2015, Issue 705

Issues

Algebraic and rigid geometry on the Schottky problem

Takashi Ichikawa
Published Online: 2013-07-19 | DOI: https://doi.org/10.1515/crelle-2013-0059

Abstract

We study the Schottky problem by giving the KP characterization of Jacobian varieties among abelian varieties in terms of their algebraic or nonarchimedean theta functions.

About the article

Received: 2012-02-23

Revised: 2013-06-22

Published Online: 2013-07-19

Published in Print: 2015-08-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2015, Issue 705, Pages 23–33, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2013-0059.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in